It is my first time taking Suboxone and I am having a hard time finding a good time to take it. I work nights and I normally get my cravings late in the evening. However, I took the subonxone earlier than usual today and I felt sick after taking it. are people who are on suboxne able to take it in the morning and go through their day without feeling sick after an hour or so?
25 Nov 2009
HI a couple of things how long have you been on it and how much are you taking. I found at first i got bad headaches and high bp but that settled out. I think its diffrent for everyone, remember it has a long half life of around 36 hours and peaks about 1-3 hours after you take it, I know people who slit it and take it twice a day and some three times a day and my sub doc says thats alright. i work days i take it when i wake up and no head aches now i have been on it for about 6 weeks now. I think maybe you need to give a little more info but ultimatley you need to find out what works for you and maybe you might be going thru withdrawal still I dont know i dont think so, I do know when i first took it about an hour is when I got my headaches but know i feel fine also ask your doc maybe you might need a dose adjustment if you are getting cravings still it should help with that on the right dose but eveyone is diffrent. write back and give more info but I hope this helps some.
26 Nov 2009
Of course they say you should consult your doctor over any question taking suboxone or any other medicine, but, I am on it and hope I can help you a bit. You can split the pills and always remember to dissove them under your tonque, if you can handle it, do it slowly as you will absorb all of the medicine. You can take it when you wake up and probably shouldn't take it right before bed as it could keep you awake. If you suddenly get a real burst of energy and want to clean or be really active, you're brain is fully saturated and you shouldn't have to take more. Sounds like you are trying to figure out what dose it best for you, this is a suggestion since you have gotten a headache and been sick on it. Try a smaller dose, 8 mgs or even 6, when you wake up and are going to work or going to be active and then try another 2 to 4 milligrams four to 6 hours later and see how you feel.
I never got that awful headache, but some people do and you will adjust to the medicine and that should go away pretty soon. You can take some advil if you want. If you think you are getting sick because you haven't eaten, try something light, like fruit and yogurt, or cereal. I couldn't eat very hot or very cold things at first. You will adjust and when you feel that burst of energy, that is one signal there is enough in your system. Best of luck, hope you feel better very soon. Hang in there
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... small piece of a suboxone (about an eighth of a piece), and this morning the same. I do not feel the best I have ever felt, but I have to admit I ...
3 answers • 17 Feb 2010
... doc so i have been geting them on the streets o ya the suboxone 2 now i was just c n if u could give me so feedback on what to do when i take ...
4 answers • 14 Jul 2010
Well i only take 8 mg a day i started five mouths ago i never fell normal and i am in the doctor all the time and my suboxone doctor said it is not ...
4 answers • 16 Jan 2011
I have been using roxys for over a year now and I'm finally through. I obtained a few subutex as well as suboxone. Im thinking of taking the ...
4 answers • 25 Sep 2011